×

Found 47 Documents (Results 1–47)

100
MathJax

Duals of holomorphic Besov spaces on the polydisks and diagonal mappings. (English. Russian original) Zbl 1302.32006

J. Contemp. Math. Anal., Armen. Acad. Sci. 45, No. 3, 128-135 (2010); translation from Izv. Nats. Akad. Nauk Armen., Mat. 45, No. 3, 25-34 (2010).
PDF BibTeX XML Cite
Full Text: DOI

An extension of the Jacobi algorithm for the complementarity problem at multivalence conditions. (Russian, English) Zbl 1162.90573

Zh. Vychisl. Mat. Mat. Fiz. 45, No. 7, 1167-1173 (2005); translation in Comput. Math. Math. Phys. 45, No. 7, 1127-1132 (2005).
PDF BibTeX XML Cite

Continuous projections, duality, and the diagonal mapping in weighted spaces of holomorphic functions with mixed norm. (English. Russian original) Zbl 0960.32007

J. Math. Sci., New York 101, No. 3, 3211-3215 (2000); translation from Zap. Nauchn. Semin. POMI 247, 268-275 (1997).
MSC:  32A37
PDF BibTeX XML Cite
Full Text: DOI

Diagonal mapping and problems of representation in anisotropic spaces of holomorphic functions in the polydisk. (English. Russian original) Zbl 0723.32002

Sib. Math. J. 31, No. 2, 350-365 (1990); translation from Sib. Mat. Zh. 31, No. 2(180), 197-215 (1990).
MSC:  32A25 32A35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification